Journal of Algebraic Combinatorics

, Volume 39, Issue 1, pp 17–51

Subword complexes, cluster complexes, and generalized multi-associahedra

  • Cesar Ceballos
  • Jean-Philippe Labbé
  • Christian Stump
Article

DOI: 10.1007/s10801-013-0437-x

Cite this article as:
Ceballos, C., Labbé, JP. & Stump, C. J Algebr Comb (2014) 39: 17. doi:10.1007/s10801-013-0437-x

Abstract

In this paper, we use subword complexes to provide a uniform approach to finite-type cluster complexes and multi-associahedra. We introduce, for any finite Coxeter group and any nonnegative integer k, a spherical subword complex called multi-cluster complex. For k=1, we show that this subword complex is isomorphic to the cluster complex of the given type. We show that multi-cluster complexes of types A and B coincide with known simplicial complexes, namely with the simplicial complexes of multi-triangulations and centrally symmetric multi-triangulations, respectively. Furthermore, we show that the multi-cluster complex is universal in the sense that every spherical subword complex can be realized as a link of a face of the multi-cluster complex.

Keywords

Subword complex Cluster complex Generalized associahedron Multi-triangulation Auslander–Reiten quiver Coxeter–Catalan combinatorics 

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Cesar Ceballos
    • 1
  • Jean-Philippe Labbé
    • 1
  • Christian Stump
    • 2
  1. 1.Institut für MathematikFreie Universität BerlinBerlinGermany
  2. 2.Institut für Algebra, Zahlentheorie, Diskrete MathematikLeibniz Universität HannoverHannoverGermany

Personalised recommendations